# SDR GUUA94053100509A

- Difficulty date: October 5, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 28,903 hours, 33,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED SKIN BULGING AND SEVERAL RIVETS PULLED THROUGH SKIN AT LEFT EMERGENCY EXIT AFT CUT OUT FRAME. REMOVED DAMAGED SKIN FABRICATED AND INSTALLED AN INTERNAL WEB REINFORCEMENT AND AN EXTERNAL DOUBLER REPAIR.
